# SDR AWXA200501159

- Difficulty date: September 11, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65465951
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK, DISCOVERED STRINGER TIE CRACKED AT BS 727A, STR 25L IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED CRACKED STRINGER TIE IAW BOEING 737-300 SRM 51-40-02-0G.  RECEIVED NEW STRINGER TIE AND INSTALLED AT BS 727A, STR 25L IN THE AFT CARGO COMPARTMENT IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3 AND 8.
